Quality of local equilibria in discrete exchange economies
Daniel Lehmann
Journal of Mathematical Economics, 2020, vol. 88, issue C, 141-152
Abstract:
This paper defines the notion of a local equilibrium of quality (r,s), 0≤r,s, in a discrete exchange economy: a partial allocation and item prices that guarantee certain stability properties parametrized by the numbers r and s. The quality (r,s) measures the fit between the allocation and the prices: the larger r and s the closer the fit. For r,s≤1 this notion provides a graceful degradation for the conditional equilibria of Fu, Kleinberg and Lavi (2012) which are exactly the local equilibria of quality (1,1). For 1Keywords: Discrete exchange economies; Local equilibria; Item prices (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300434
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:88:y:2020:i:c:p:141-152
DOI: 10.1016/j.jmateco.2020.03.012
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().